# SDR DALA2016051103858

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,220 hours, 50,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED JUST ABOVE THE PYLON.  FWD OF AFT ENGINE MOUNT.  ACCOMPLISHED HFEC TO IDENTIFY ENDS OF CRACKS IAW NDTSPM 06-10-01.00.  ACCOMPLISHED SECTION 1 OF ER/A 546967-14.
